# SDR DALA2020090232925

- Difficulty date: August 28, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 88,055 hours, 40,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ARE "ON" AND WILL NOT RESET W/ COCKPIT OR CABIN SWITCH . CORRECTIVE ACTION: RESET A/X D/C PWR OPS CK OK
